# SDR DALA2024051905328

- Difficulty date: May 16, 2024
- Submitted: May 19, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3723, DURING INSPECTION DAMAGE WAS FOUND TO THE UPPER RIGHT CORNER OF THE LH NO. 1 FLIGHT DECK WINDOW. THE DAMAGE CONSISTS OF A CRACK RUNNING HORIZONTALLY ACROSS THE VERTICAL STANCHION (C-D POST) COMMON TO WINDOW FRAME (P/N 141A8811-3) OF THE LH NO. 1 FLIGHT DECK WINDOW. THIS ER/A AUTHORIZES MTC TO PERFORM THE NECESSARY STEPS TO REPAIR THE CRACKED LH NO. 1 FLIGHT DECK WINDOW FRAME. CORRECTIVE ACTION: REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLER AND TRIPLER PER ER/A 618044-14 SECTION I - III.
